# SDR SWIA202405300001

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N188SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000628
- Aircraft time: 19,820 hours, 12,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1358957 : CRACK IN DOUBLER REPAIR LT WHEEL WELL FRAME 52COMPLIED WITH TEMPORARY DISPOSITION PER ETD 2024-170-014670PERMANENT REPAIR DUE WITHIN 25 FC. PICS AND COPY OF ETD UPLOADED TO EAML (FILED CLOSED)COMPLIED WITH PERMANENT REPAIR FOR CRACK TO THE LT SIDE OF FR52 IN THE LT MLG BAY IN REFERENCE TO ERJ175 SRM 53-22-04 REPAIR 04P.
